Increase in Sudden Death with ARBs or ACE Inhibitors and Co-trimoxazole.

Title

Increase in Sudden Death with ARBs or ACE Inhibitors and Co-trimoxazole.

Creator

Watkins Richard R

Publisher

Hospital Medicine Alert

Date

2015
2015-02

Subject

Death; Hyperkalemia; Creatinine – Blood; Angiotensin II Type I Receptor Blockers – Adverse Effects; Angiotensin-Converting Enzyme Inhibitors – Adverse Effects; Potassium – Blood; Sudden – Risk Factors; Trimethoprim-Sulfamethoxazole Combination – Adverse Effects; Urinary Tract Infections – Drug Therapy

Rights

Article information provided for research and reference use only. All rights are retained by the journal listed under publisher and/or the creator(s).

Pages

5–7

Issue

12

Volume

9

Citation

Watkins Richard R, “Increase in Sudden Death with ARBs or ACE Inhibitors and Co-trimoxazole.,” NEOMED Bibliography Database, accessed June 24, 2021, https://neomed.omeka.net/items/show/5889.

Social Bookmarking